Zoltán Lóránt Nagy

This page is also available in Hungarian .


Contact:
  • nagyzoltanlorant(at)gmail.com
  • Department of Computer Science
  • Eötvös Loránd University
    H-1117 Budapest, Pázmány P. sétány 1/C.

    CV and List of Publications


    Teaching, informations for Students (in Hungarian): Analitic Geometry Course for Teachers

    Combinatorial Problem solving and Research Seminar


    previous years: 2006-2008. Geometry (practical course, I-II-III. ), 2008-2015. Discrete Maths I-II. (BCS / MSC), 2015-17. Algebra & Number theory

    Girls Math Olympiad problems for preparation (in Hungarian)



    Research interest: Extremal graph theory, constructions, polynomials over finite fields



    PhD dissertation titled Applications of the Combinatorial Nullstellensatz



    Papers:

  • A. Gács, T. Héger, Z. L. Nagy and D. Pálvölgyi, Permutations, hyperplanes and polynomials over finite fields, Finite Fields and Applications, 16 (2010), 301-314. pdf

  • Z. L. Nagy, A Multipartite Version of the Turan Problem - Density Conditions and Eigenvalues, The Electronic J. Combinatorics, Vol 18(1), P46, (2011) 15pp. pdf

  • Z. Király, Z. L. Nagy, D. Pálvölgyi, M. Visontai: On families of weakly cross-intersecting set-pairs, Fundamenta Informaticae Vol 117 (1-4) (2012), 189-198. pdf

  • P. Csikvári, Z. L. Nagy: The Density Turán problem, Combinatorics, Probability and Computing, Vol 21 (4) , (2012), 531-553. pdf

  • Z. L. Nagy, L. Özkahya, B. Patkós, M. Vizer: On the ratio of maximum and minimum degree in maximal intersecting families, Discrete Mathematics Vol 313, (2) , (2013), 207 - 211. pdf

  • A. Grzesik, M. Mikalacki, Z. L. Nagy, A. Naor, B. Patkós, F. Skerman: Avoider-Enforcer star games, The Seventh European Conference on Combinatorics, Graph Theory and Applications. Scuola Normale Superiore, (2013) 375-379.

  • Z. L. Nagy: Permutations over cyclic groups, European J. Combinatorics , 41C, (2014), 68-78. pdf

  • Gy. Károlyi, Z. L. Nagy: A simple proof of the Zeilberger - Bressoud q-Dyson theorem, Proc. Amer. Math. Soc. 142 (2014), 3007-3011 pdf

  • Gy. Károlyi, Z. L. Nagy, F. Petrov, V. Volkov: A new approach to constant term identities and Selberg-type integrals, Advances in Mathematics 277 (2015) 252-282 pdf

  • A. Grzesik, M. Mikalacki, Z. L. Nagy, A. Naor, B. Patkós, F. Skerman: Avoider-Enforcer star games, DMTCS , 17:1 , (2015) 145-160. pdf

  • Y. Kim, M. Kumbhat, Z.L. Nagy, B. Patkós, A. Pokrovskiy, M. Vizer: Identifying codes and searching with balls in graphs, Discrete Applied Mathematics 193, (2015), 39-47. pdf

  • Z. L. Nagy, B. Patkós: On the number of maximal intersecting k-uniform families and further applications of Tuza's set pair method, Electronic J. Combinatorics. 22(1) P1.83 (2015) 10pp pdf

  • Z. L. Nagy: Density version of the Ramsey problem and the directed Ramsey problem, Australasian J. Combinatorics 66 (2016) 240-255 pdf

  • Z. L. Nagy, On the number of k-dominating independent sets, accepted at J. Graph Theory, 84(4), (2017) 566-580. pdf

  • T. Héger, Z. L. Nagy, Dominating sets in projective planes, J. Combinatorial Designs, 25(7), (2017) 293-309. pdf

  • Z. L. Blázsik, Z. L. Nagy, Partition dimension of projective planes, European J. Combinatorics, 65, (2017) 37-44. pdf

  • Z. L. Nagy, Saturating sets in projective planes and hypergraph covers, Discrete Mathematics, 341, (2018) 1078-1083. pdf

  • Z. L. Nagy, Coupon-Coloring and total domination in Hamiltonian planar triangulations, Graphs and Combinatorics 34(6), (2018) 1385-1394 pdf

  • J. Barát, Z. L. Nagy, Transversals in generalized Latin squares, Ars Mathematica Contemporanea 16(1), (2019) 39-47. pdf

  • Z. L. Nagy, Supersaturation of C_4: from Zarankiewicz towards Erdős-Simonovits-Sidorenko, European J. Combinatorics 75, (2019) 19-31. pdf

  • G. Damásdi, L. Martínez-Sandoval, D. T. Nagy Z. L. Nagy, Triangle areas determined by arrangements of planar lines, arXiv preprint, (2019) pdf

  • Andrzej Grzesik, Oliver Janzer, Z. L. Nagy, The Turán number of blow-ups of trees, arXiv preprint, (2019) pdf

  • Z. L. Blázsik, Z. L. Nagy, Spreading linear triple systems and expander triple systems, arXiv preprint, (2019) pdf